# SDR CA040504002

- Difficulty date: May 4, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Cessna 501
- Engine: Pwa JT15D1A
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 55171001
- Condition: Leaking
- Location: Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC BRAKE RESERVOIR LEAKING.  CRACK WELDED AND RETURNED TO SERVICE.
